Jump to content

Question Re:


Recommended Posts

I mentioned before about my trip to the ER last week...higher BP than usual, massive heart palps and pressure. Well, ever since then, I've still been running a higher BP. My usual is 100 systolic or lower. I've never run over 130 before, and that was high. Now, all of a sudden, my BP is like 140/80 to 160/100. What could be causing this change? My EKG and heart monitor were fine. I just don't understand what it could be. The only thing I've done differently is I started Mobic last week for my joint pain.

Any ideas? Has anyone else experienced this from POTS alone?

Link to comment
Share on other sites

hi Jen,

think mobic is a Nsaid......like motrin.....

all i know...is motrin raises BP SOME...BUT more if your on a beta blocker med.

couldn't see your meds..but motrin seems to be raising my BP more...cuz i'm on beta blocker inderal.

thought perhaps, this may be your circumstance also...?

anyways ((((hugs)))), Jen....

and good luck figuring out 'just one more of our mysteries'.......lol!

Maggee

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...